# SDR AALA20170402001

- Difficulty date: April 2, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 73,823 hours, 9,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 111663
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT POWER SUPPLY BATTERY PACK M33097 AT R2 DOOR FAILED WORK CARD 2735.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
